RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2013, том 9, номер 4, страницы 476–495 (Mi jmag577)  

Eigenfunctions of the Cosine and Sine Transforms

V.  Katsnelson

The Weizmann Institute of Science, Rehovot 76100, Israel

Аннотация: A description of the eigensubspaces of the cosine and sine operators is given. The spectrum of each of these two operators consists of two eigenvalues $(1,-1)$ and their eigensubspaces are infinite-dimensional. There are many possible bases for these subspaces, but most popular are the ones constructed from the Hermite functions. We present other "bases" which are not discrete orthogonal sequences of vectors, but continuous orthogonal chains of vectors. Our work can be considered to be a continuation and further development of the results obtained by Hardy and Titchmarsh: “Self-reciprocal functions” (Quart. J. Math., Oxford, Ser. 1 (1930)).

Ключевые слова и фразы: Fourier transform, cosine-sine transforms, eigenfunctions, Melline transform.

Полный текст: PDF файл (217 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 47A38; Secondary 47B35, 47B06, 47A10
Поступила в редакцию: 29.10.2012
Исправленный вариант: 17.12.2012
Язык публикации: английский

Образец цитирования: V.  Katsnelson, “Eigenfunctions of the Cosine and Sine Transforms”, Журн. матем. физ., анал., геом., 9:4 (2013), 476–495

Цитирование в формате AMSBIB
\RBibitem{Kat13}
\by V.~~Katsnelson
\paper Eigenfunctions of the Cosine and Sine Transforms
\jour Журн. матем. физ., анал., геом.
\yr 2013
\vol 9
\issue 4
\pages 476--495
\mathnet{http://mi.mathnet.ru/jmag577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325604900004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag577
  • http://mi.mathnet.ru/rus/jmag/v9/i4/p476

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:117
    Полный текст:55
    Литература:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020